Tuesday, June 20, 2017

Oddly enough a not too hard of a day today!

Hubby motored over our new boat to the Beach Complex to be picked up for its application of all items that we have been waiting on, the motor cover, the dressing room draping, now a new prop, story later, the FL lettering for registration, and the boat's name Miss "T" 2.
The older gentleman, yep older than us named Allen this time, did not realize that besides picking up the boat there he was to drive Hubby home too!
He gave him a twinge of orneriness, but did take Hubby home, saying they hadn't told him that.
He also told Hubby while putting the boat onto the trailer that he should gun it since it wasn't in place, and that is when its brand new prop was damaged since the guy Allen didn't realize he was hitting the cement ramp and chipped our new prop on our new boat on each side!
But Hubby was home within an hour of the whole process.
A little while ago we got a call from Lane the Service Manager over at Ingman's Marine telling us that everything was installed except the FL numbers and the name that will be most likely tomorrow morning, and by tomorrow afternoon we should have her back, YAY!

Moving on...

Today I went back to another local neurologist, less than two miles away from our home, the one with the billing issue but not the doctor problem. Dr. Montoya is a very good doctor, had an annoying billing department, and she is the one who had put me on my first course of Solu Medrol in the hospital back in April of  2009.
All went well with the meeting with her assistant an ARNP Lynn, who did the initial exam, and next the doctor came in and discussed other medications in the interferon's category with me other than the one I have been on for seven years next month Copaxone. She felt I was getting worse via my symptoms and exam and paperwork and reading of my MRIs even though my MRI's stated that my brain lesions appear stable; she said they do not tell the whole story.
Although, right away she felt that I should go back on a course of Solu Medrol to see if that helped my hands and arms and blurry eyes symptoms and to verify that I am in secondary progressive, then the other meds would not do any good to go on them.
I must try this and see what happens.
I told her what the other Doc had said about the IV steroids causing necrosis and she disagreed.
Most others have too.
So they are setting up an in home infusion, my sixth. My last one was in July of 2015.
I will have to call my internist for insulin since the infusions create spikes in my glucose, as high as 300, but go back to normal when all done.

So there you have it another day in my not too exciting life!

And what do you know, in spite of all the bombings and killings and horrendous happenings for some strange reason we are still here, thank GOD, me and Hubby that is, oh and you too!
How do I explain this...by...
Counting those blessings here nightly with you!

And try very hard to have a happy good night!

Please next time be here or be square, ya hear!

  
Post a Comment